Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 63, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 20, 2009, 2:24 PM PST. It took effect at Nov 20, 2009, 8:31 PM PST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2009, 2:24 PM PST (22:24 UTC)
- In effect from
- Nov 20, 2009, 8:31 PM PST
- Expired
- Nov 22, 2009, 8:48 AM PST
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
674 WHUS76 KEKA 202224 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 224 PM PST FRI NOV 20 2009 PZZ450-211300- /O.EXT.KEKA.SW.Y.0062.000000T0000Z-091122T0000Z/ /O.NEW.KEKA.SC.Y.0063.091122T0000Z-091123T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 224 PM PST FRI NOV 20 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 PM PST SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT FROM 4 PM SATURDAY TO 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 4 PM PST SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 4 PM PST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-211300- /O.EXT.KEKA.SC.Y.0062.000000T0000Z-091123T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 224 PM PST FRI NOV 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-211300- /O.EXT.KEKA.SC.Y.0062.000000T0000Z-091123T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 224 PM PST FRI NOV 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
965 WHUS76 KEKA 210431 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 831 PM PST FRI NOV 20 2009 PZZ450-211245- /O.CAN.KEKA.SW.Y.0062.000000T0000Z-091122T0000Z/ /O.EXT.KEKA.SC.Y.0063.091121T0431Z-091123T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 831 PM PST FRI NOV 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-211245- /O.CON.KEKA.SC.Y.0062.000000T0000Z-091123T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 831 PM PST FRI NOV 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-211245- /O.CON.KEKA.SC.Y.0062.000000T0000Z-091123T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 831 PM PST FRI NOV 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
029 WHUS76 KEKA 211018 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 218 AM PST SAT NOV 21 2009 PZZ450-211830- /O.EXT.KEKA.SC.Y.0063.000000T0000Z-091123T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 218 AM PST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-211830- /O.EXT.KEKA.SC.Y.0062.000000T0000Z-091123T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 218 AM PST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-211830- /O.CON.KEKA.SC.Y.0062.000000T0000Z-091123T1200Z/ /O.NEW.KEKA.SE.A.0025.091122T1700Z-091123T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 218 AM PST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM MONDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-211830- /O.CON.KEKA.SC.Y.0062.000000T0000Z-091123T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 218 AM PST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
986 WHUS76 KEKA 211637 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 837 AM PST SAT NOV 21 2009 PZZ470-220045- /O.CON.KEKA.SC.Y.0062.000000T0000Z-091123T1200Z/ /O.CON.KEKA.SE.A.0025.091122T1700Z-091123T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 837 AM PST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-220045- /O.CON.KEKA.SC.Y.0063.000000T0000Z-091123T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 837 AM PST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-220045- /O.CON.KEKA.SC.Y.0062.000000T0000Z-091123T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 837 AM PST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-220045- /O.CON.KEKA.SC.Y.0062.000000T0000Z-091123T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 837 AM PST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
170 WHUS76 KEKA 212224 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 224 PM PST SAT NOV 21 2009 PZZ470-221300- /O.CON.KEKA.SC.Y.0062.000000T0000Z-091123T1200Z/ /O.UPG.KEKA.SE.A.0025.091122T1700Z-091123T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 224 PM PST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-221300- /O.CON.KEKA.SC.Y.0063.000000T0000Z-091123T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 224 PM PST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY FOR REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-221300- /O.CON.KEKA.SC.Y.0062.000000T0000Z-091123T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 224 PM PST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-221300- /O.CON.KEKA.SC.Y.0062.000000T0000Z-091123T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 224 PM PST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
295 WHUS76 KEKA 220636 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1036 PM PST SAT NOV 21 2009 PZZ450-221445- /O.NEW.KEKA.GL.W.0083.091122T0636Z-091122T0800Z/ /O.NEW.KEKA.SE.W.0035.091122T0636Z-091122T0800Z/ /O.EXT.KEKA.SC.Y.0063.000000T0000Z-091123T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1036 PM PST SAT NOV 21 2009 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST SUNDAY. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-221445- /O.NEW.KEKA.GL.W.0083.091122T0636Z-091122T0800Z/ /O.NEW.KEKA.SE.W.0035.091122T0636Z-091122T0800Z/ /O.EXT.KEKA.SC.Y.0062.000000T0000Z-091123T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1036 PM PST SAT NOV 21 2009 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-221445- /O.EXT.KEKA.SC.Y.0062.000000T0000Z-091123T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1036 PM PST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-221445- /O.EXT.KEKA.SC.Y.0062.000000T0000Z-091123T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1036 PM PST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
076 WHUS76 KEKA 221009 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 209 AM PST SUN NOV 22 2009 PZZ450-230000- /O.CON.KEKA.SC.Y.0063.000000T0000Z-091123T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 209 AM PST SUN NOV 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-475-230000- /O.CON.KEKA.SC.Y.0062.000000T0000Z-091123T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 209 AM PST SUN NOV 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-230000- /O.CON.KEKA.SC.Y.0062.000000T0000Z-091123T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 209 AM PST SUN NOV 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
551 WHUS76 KEKA 221648 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 848 AM PST SUN NOV 22 2009 PZZ455-230100- /O.CAN.KEKA.SC.Y.0062.000000T0000Z-091123T0500Z/ /O.NEW.KEKA.SW.Y.0063.091122T1648Z-091123T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 848 AM PST SUN NOV 22 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-230100- /O.CAN.KEKA.SC.Y.0062.000000T0000Z-091123T1200Z/ /O.NEW.KEKA.SW.Y.0063.091122T1648Z-091123T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 848 AM PST SUN NOV 22 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-230100- /O.UPG.KEKA.SC.Y.0063.000000T0000Z-091123T0500Z/ /O.NEW.KEKA.SE.W.0036.091122T1648Z-091123T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 848 AM PST SUN NOV 22 2009 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-230100- /O.UPG.KEKA.SC.Y.0062.000000T0000Z-091123T1200Z/ /O.NEW.KEKA.SE.W.0036.091122T1648Z-091123T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 848 AM PST SUN NOV 22 2009 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 1:58 PM PST, 26 minutes earlier.
Area forecast discussion, Nov 20, 1:58 PM PST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
158 PM PST FRI NOV 20 2009
.SYNOPSIS...A COLD FRONT WILL MOVE SOUTH OF THE AREA THIS EVENING
WITH RAIN SHOWERS...AND HIGHER ELEVATION SNOW...TO CONTINUE THROUGH
LATE TONIGHT. ANOTHER DISTURBANCE WILL BRING ADDITIONAL
PRECIPITATION TO NORTHWEST CALIFORNIA LATE SATURDAY INTO SUNDAY.
SNOW IS EXPECTED AT THE HIGHER ELEVATIONS. WARMER DRY WEATHER IS
EXPECTED FOR EARLY NEXT WEEK.
&&
.DISCUSSION...A COLD FRONT HAS MOVED SOUTHEAST OF THE CWA PER HPC
FRONTAL ANALYSIS...WITH A BAND OF HEAVIER SHOWERS MOVING AWAY FROM
THE AREA ALONG WITH THE FRONT. RAINFALL TOTALS FROM AROUND THE AREA
INCLUDE 1.54 INCHES IN CRESCENT CITY AND 2.02 IN HONEYDEW...WITH
MOST AREAS IN HUMBOLDT AND TRINITY REPORTING 0.70 TO 1.60 INCHES OF
PRECIP. IN MENDOCINO COUNTY RAINFALL TOTALS RANGE FROM 1.00 TO 1.50
INCHES ALONG THE COAST TO AROUND 1.00 INLAND. ONLY A FEW SNOW TOTALS
ARE AVAILABLE SO FAR...WITH INDICATIONS THAT A TRACE TO 1 INCH OF
SNOW FELL BETWEEN 2000 TO 3000 FT ACROSS TRINITY COUNTY AND THE
NORTHERN MOUNTAINS OF MENDOCINO. EXPECT THE SAME MAY BE TRUE FOR THE
FAR EASTERN HUMBOLDT MOUNTAINS SUCH AS SOUTH FORK PASS. SHOWERS WILL
CONTINUE BEHIND THE FRONT...WITH MODERATE SHOWERS POSSIBLE AT TIMES
THROUGH THE AFTERNOON AND EVENING. UNDER HEAVIER SHOWERS SNOW
FLURRIES MAY MIX DOWN TO NEAR 2000 FT OR BELOW. THAT SAID...THE
COASTAL HILLS MAY SEE A LIGHT DUSTING OF SNOW BUT FOR THE MOST PART
SNOW LEVEL WILL BE IN NEAR 2500 FT THROUGH THE NIGHT.
A VERY WEAK RIDGE WILL ALLOW PARTIAL CLEARING AND DRYING ON SATURDAY
AS TODAYS STORM MOVES INTO THE GREAT BASIN...AND ANOTHER SHORT WAVE
TROUGH APPROACHES THE PACIFIC NORTHWEST. THE NEXT STORM APPEARS TO
BE QUITE VIGOROUS...BUT THE MAIN BULK OF ENERGY IS FORECAST TO TRACK
THROUGH THE PACIFIC NORTHWEST. UNDER THIS SCENARIO NORTHWEST
CALIFORNIA WILL BE ON THE SOUTHERN EDGE OF THE STORM...WITH A WARMER
AIR MASS AND QPF TOTALS ON THE ORDER OF 0.50 INCHES WITH LESS OVER
MENDOCINO AND UP TO 0.75 OVER THE SMITH RIVER BASIN.
THE LONGER TERM FORECAST SHOWS THE SUNDAY STORM MOVING INLAND FAIRLY
RAPIDLY SUNDAY NIGHT...WITH AN UPPER RIDGE DEVELOPING OVER THE E PAC
BY MONDAY. A SHORT WAVE TROUGH ON MONDAY WILL TRY TO BREAK DOWN THE
RIDGE BUT THE EFFECT SHOULD REMAIN WELL NORTH OF THE CWA. UPPER
RIDGING WILL THEN RETURN FOR TUESDAY AND WEDNESDAY. MODEL
CONSISTENCY IS SURPRISINGLY GOOD THROUGH EARLY TUESDAY...WITH
GFS...ECMWF AND CANADIAN IN FAIRLY CLOSE AGREEMENT IN STRENGTH AND
PLACEMENT OF FEATURES OVER THE EASTERN PACIFIC/GULF OF ALASKA
REGION. MORE SIGNIFICANT DIFFERENCES BEGIN TO APPEAR ON
WEDNESDAY...AS THE MODELS WORK ON BRINGING ANOTHER STRONG LOW
THROUGH THE GULF OF ALASKA. THE INDICATIONS ARE THAT A COLD FRONT
ASSOCIATED WITH THE LOW WILL SWING ACROSS THE PACIFIC NORTHWEST AND
NORTHERN CALIFORNIA THURSDAY INTO FRIDAY. THE GFS MAY BE SLOWING
DOWN THE TIMING WITH SUCCESSIVE RUNS...SO WILL NEED TO KEEP AN EYE
ON MODEL TIMING AND CONSISTENCY FOR THE HOLIDAY TIME PERIOD. CMC
&&
.MARINE...WESTERLY WINDS WILL DIMINISH TONIGHT BEHIND AN EXITING
COLD FRONT...HOWEVER A PERSISTENT WESTERLY SWELL WILL CONTINUE TO
RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. ANOTHER TROUGH OF
LOW PRESSURE WILL BRING INCREASE WINDS AND BUILDING WAVES TO THE
WATERS FOR THE LATTER HALF OF SATURDAY AND SUNDAY...WHEN A SMALL
CRAFT ADVISORY CONTINUES. ENP/HANSON PLOTS SHOWING A LONGER PERIOD
SWELL TRAIN TO AFFECT THE WATERS BY MID WEEK. HENRY
&&
.AVIATION...MVFR CONDITIONS WITH SCT SHRA ARE EXPECTED TO CONTINUE
THROUGH LATE TONIGHT AS AN UPPER LEVEL LOW MOVES EASTWARD OVER THE
REGION. HIGH PRESSURE WILL BUILD INTO THE REGION FOR LATE TONIGHT
AND SATURDAY. CLEARING SKIES...RESIDUAL MOISTURE AND RADIATIONAL
COOLING MAY RESULT IN AREAS OF RADIATIONAL FOG WITH IFR/MVFR
CONDITIONS. HENRY
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER WEATHER ADVISORY THROUGH MIDNIGHT PST TONIGHT FOR CAZ004.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FROM 4 PM
SATURDAY TO 4 PM PST SUNDAY FOR PZZ450.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST SATURDAY
FOR PZZ450.
SMALL CRAFT ADVISORY UNTIL 4 AM PST MONDAY FOR PZZ470-475.
SMALL CRAFT ADVISORY UNTIL 4 PM PST SUNDAY FOR PZZ455.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKAHazardous weather outlook, Nov 20, 2:24 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 224 PM PST FRI NOV 20 2009 CAZ004-212230- UPPER TRINITY RIVER- 224 PM PST FRI NOV 20 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT MODERATE RAIN AND SNOW SHOWERS WILL CONTINUE THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES INLAND THROUGH NORTHERN CALIFORNIA. A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT THROUGH MIDNIGHT. SCATTERED SHOWERS WILL CONTINUE THROUGH EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN APPROACHING STORM SYSTEM WILL BRING ADDITIONAL RAIN AND MOUNTAIN SNOW TO NORTHWEST CALIFORNIA LATE SATURDAY AFTERNOON INTO SUNDAY. .SPOTTER INFORMATION STATEMENT...
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 3:04 AM PST | Small Craft Advisory for Winds | EKA | 6 hr | |
| Nov 20, 5:56 AM PST | Special Marine Warning | EKA | 34 min | |
| Nov 20, 6:08 AM PST | Gale Warning | EKA | 3 hr | |
| Nov 20, 9:11 AM PST | Small Craft Advisory | EKA | 48 hr | |
| Nov 20, 9:11 AM PST | Small Craft Advisory for Hazardous Seas | EKA | 11 hr |
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.